# SDR FDEA201201260347

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 64,784 hours, 13,796 cycles
- Engine: Pwa PW4462
- Engine time: 4,589 hours, 1,163 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Pressure Switch
- Part number: 21SN04353
- Part serial: B055596A
- Condition: Failed
- Location: Engine Oil Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MAX POWER TAKE OFF, NR 2 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  OIL PRESSURE INDICATED NORMAL ON GAUGES.  ABORT WAS ACCOMPLISHED AT 20 KIAS.  LIGHT WENT OUT WHEN POWER MOVED TO IDLE.  ALL OIL INDICATIONS REMAINED NORMAL.  R & R LOW OIL PRESSURE SWITCH IAW MM 79-33-02-4-1.  RAN NR 2 ENG AT HIGH POWER REF JRH AND MM 71-02-03-5-2 & MM 71-02-04-5-2.  ALL PARAMETERS OK AND NO LOW OIL PRESSURE ALERT.
